# SDR DHL2005782520

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT EXTERNAL SKIN DENTED (3) PLACES.  MEASURED DENT AT WS 656.3 ON NR 2 SLAT AND FOUND IN LIMITS A.2/Y.005=40 IAW SRM 53-30-1 FIG 1.  MEASURED DENT AT WS 684.3 ON NR 2 SLAT AND FOUND TO BE  OUT OF LIMITS A.4/Y.32=28.1 IAW B727 SRM 53-30-1 FIG 1 AND REPAIRED ON NR 82240.  MEASURED DENT AT WS 661.3 ON NR 2 SLAT AND FOUND TO BE OUT OF LIMITS A.6/Y.028=21.4 IAW B727 SRM 53-30-1 FIG1.   CUT OUT DAMAGED AREA AT WS 661.3 ON NR 2 SLAT SIZE 1 INCH BY 3/4 INCH IAW B727 SRM 57-50-3.  FABBED NEW DOUBLER USING 2024T3 .080 PO#9002012 SIZE 4 1/2 INCH BY 4 1/2 INCH IAW B727 SRM 57-50-3 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 57-50-3.
